# SDR SWAA2023061649649

- Difficulty date: May 18, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS767+6 RBL11.5 WL156<[01] CORROSION ON STRAP WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION 1- OUT OF LIMITS.;[03] RECEIVED NEW AFT CARGO BAY FLOOR SPLICE STRAP BS767+6 RBL11.5 WL156 ON PO # 910723 INSTALL WILL BE ON CARD # TTG8Q00KE83A;[04] VERIFIED CORRECTIVE ACTIONS STEP 3.;[05] VERIFIED MEASUREMENTS TABLE.
